On a singular sublinear polyharmonic problem
Sonia Ben Othman
Abstract and Applied Analysis, 2006, vol. 2006, 1-14
Abstract:
This paper deals with a class of singular nonlinear polyharmonic equations on the unit ball B in ℝ n ( n ≥ 2 ) where the combined effects of a singular and a sublinear term allow us by using the Schauder fixed point theorem to establish an existence result for the following problem: ( − Δ ) m u = φ ( ⋅ , u ) + ψ ( ⋅ , u ) in B (in the sense of distributions), u > 0 , lim | x | → 1 u ( x ) / ( 1 − | x | ) m − 1 = 0 . Our approach is based on estimates for the polyharmonic Green function on B with zero Dirichlet boundary conditions.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/027969.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/027969.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:027969
DOI: 10.1155/AAA/2006/27969
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().